MathSciNet Relay Station
MathSciNet bibliographic data
MR743418 (87i:12002) 12-03 (01A55 12-01)
Edwards, Harold M. Galois theory. Graduate Texts in Mathematics, 101. Springer-Verlag, New York, 1984. xiii+152 pp. ISBN: 0-387-90980-X
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement